S. Attanasio and F. Flandoli, Zero-noise solutions of linear transport equations without uniqueness: an example, Comptes Rendus Mathematique, vol.347, issue.13-14, pp.13-14753, 2009.
DOI : 10.1016/j.crma.2009.04.027

R. Bafico and P. Baldi, Small random perturbations of peano phenomena, Stochastics, vol.14, issue.3-4, pp.279-29282, 1981.
DOI : 10.1080/17442508208833208

A. D. Banner, E. R. Fernholz, and I. Karatzas, Atlas models of equity markets, The Annals of Applied Probability, vol.15, issue.4, pp.2296-2330, 2005.
DOI : 10.1214/105051605000000449

P. Billingsley, Convergence of probability measures Wiley Series in Probability and Statistics: Probability and Statistics, 1999.

M. Bossy and D. Talay, Convergence rate for the approximation of the limit law of weakly interacting particles: application to the Burgers equation, The Annals of Applied Probability, vol.6, issue.3, pp.818-861, 1996.
DOI : 10.1214/aoap/1034968229

URL : https://hal.archives-ouvertes.fr/inria-00074265

Y. Brenier and E. Grenier, Sticky Particles and Scalar Conservation Laws, SIAM Journal on Numerical Analysis, vol.35, issue.6, pp.2317-2328, 1998.
DOI : 10.1137/S0036142997317353

R. Buckdahn, Y. Ouknine, and M. Quincampoix, On limiting values of stochastic differential equations with small noise intensity tending to zero, Bulletin des Sciences Math??matiques, vol.133, issue.3, pp.229-237, 2009.
DOI : 10.1016/j.bulsci.2008.12.005

F. Delarue, F. Flandoli, and D. Vincenzi, Noise Prevents Collapse of Vlasov-Poisson Point Charges, Communications on Pure and Applied Mathematics, vol.47, issue.10, 2013.
DOI : 10.1002/cpa.21476

URL : https://hal.archives-ouvertes.fr/hal-00683127

A. Dembo, M. Shkolnikov, S. R. Varadhan, and O. Zeitouni, Large Deviations for Diffusions Interacting Through Their Ranks, Communications on Pure and Applied Mathematics, vol.122, issue.4, 2012.
DOI : 10.1093/acprof:oso/9780198569039.001.0001

W. E. and E. Vanden-eijnden, A note on generalized flows, Phys. D, vol.183, issue.3-4, pp.159-174, 2003.

S. N. Ethier and T. G. Kurtz, Markov processes Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, 1986.

E. R. Fernholz, Stochastic portfolio theory, Applications of Mathematics, vol.48, 2002.
DOI : 10.1007/978-1-4757-3699-1

E. R. Fernholz, T. Ichiba, I. Karatzas, and V. Prokaj, Planar diffusions with rank-based characteristics and perturbed Tanaka equations. Probab. Theory Related Fields, pp.343-374, 2013.

E. R. Fernholz and I. Karatzas, Stochastic portfolio theory: A survey, Handbook of Numerical Analysis. Mathematical Modeling and Numerical Methods in Finance, 2009.

E. R. Fernholz, T. Ichiba, and I. Karatzas, A second-order stock market model, Annals of Finance, vol.64, issue.3, pp.439-454, 2013.
DOI : 10.1007/s10436-012-0193-2

W. H. Fleming and H. M. Soner, Controlled Markov processes and viscosity solutions, volume 25 of Stochastic Modelling and Applied Probability, 2006.

M. I. Freidlin and A. D. , Random perturbations of dynamical systems, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, vol.260, 1998.

M. Gradinaru, S. Herrmann, and B. Roynette, A singular large deviations phenomenon, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.37, issue.5, pp.555-580, 2001.
DOI : 10.1016/S0246-0203(01)01075-5

URL : https://hal.archives-ouvertes.fr/hal-00091327

S. Herrmann, Ph??nom??ne de Peano et grandes d??viations, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.332, issue.11, pp.1019-1024, 2001.
DOI : 10.1016/S0764-4442(01)01983-8

T. Ichiba and I. Karatzas, On collisions of Brownian particles, The Annals of Applied Probability, vol.20, issue.3, pp.951-977, 2010.
DOI : 10.1214/09-AAP641

T. Ichiba, I. Karatzas, and M. Shkolnikov, Strong solutions of stochastic equations with rank-based coefficients. Probab. Theory Related Fields, pp.229-248, 2013.

T. Ichiba, S. Pal, and M. Shkolnikov, Convergence rates for rank-based models with applications to portfolio theory. Probab. Theory Related Fields, pp.415-448, 2013.

T. Ichiba, V. Papathanakos, A. Banner, I. Karatzas, and E. R. Fernholz, Hybrid Atlas models, The Annals of Applied Probability, vol.21, issue.2, pp.609-644, 2011.
DOI : 10.1214/10-AAP706

B. Jourdain, Probabilistic approximation for a porous medium equation. Stochastic Process, Appl, vol.89, issue.1, pp.81-99, 2000.

B. Jourdain, Particules collantes sign??es et lois de conservation scalaires 1D, Comptes Rendus Mathematique, vol.334, issue.3, pp.233-238, 2002.
DOI : 10.1016/S1631-073X(02)02251-3

B. Jourdain and F. Malrieu, Propagation of chaos and Poincar?? inequalities for a system of particles interacting through their cdf, The Annals of Applied Probability, vol.18, issue.5, pp.1706-1736, 2008.
DOI : 10.1214/07-AAP513

B. Jourdain and J. Reygner, Propagation of chaos for rank-based interacting diffusions and long time behaviour of a scalar quasilinear parabolic equation. Stochastic Partial Differential Equations, Analysis and Computations, vol.1, issue.3, pp.455-506, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00935422

I. Karatzas and S. E. Shreve, Trivariate Density of Brownian Motion, Its Local and Occupation Times, with Application to Stochastic Control, The Annals of Probability, vol.12, issue.3, pp.819-828, 1984.
DOI : 10.1214/aop/1176993230

I. Karatzas and S. E. Shreve, Brownian motion and stochastic calculus, Graduate Texts in Mathematics, vol.113, 1991.
DOI : 10.1007/978-1-4612-0949-2

G. Pagès, Sur quelques algorithmes r??cursifs pour les probabilit??s num??riques, ESAIM: Probability and Statistics, vol.5, pp.141-170, 2001.
DOI : 10.1051/ps:2001106

S. Pal and J. Pitman, One-dimensional Brownian particle systems with rank-dependent drifts, The Annals of Applied Probability, vol.18, issue.6, pp.2179-2207, 2008.
DOI : 10.1214/08-AAP516

D. Revuz and M. Yor, Continuous martingales and Brownian motion, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1999.

L. Rey-bellet, Ergodic properties of Markov processes In Open quantum systems. II, volume 1881 of, Lecture Notes in Math, pp.1-39, 2006.

D. W. Stroock and S. R. Varadhan, Multidimensional diffusion processes, Classics in Mathematics, 2006.
DOI : 10.1007/3-540-28999-2

H. Tanaka, Stochastic Differential Equations with Reflecting Boundary Condition in Convex Regions, Hiroshima Math. J, vol.9, issue.1, pp.163-177, 1979.
DOI : 10.1142/9789812778550_0013

A. Ju and . Veretennikov, Strong solutions and explicit formulas for solutions of stochastic integral equations, Mat. Sb, issue.1533, pp.111434-452, 1980.

A. Ju and . Veretennikov, Approximation of ordinary differential equations by stochastic ones, Mat. Zametki, vol.33, issue.6, pp.929-932, 1983.

B. U. Jourdain and . Paris-est, F-77455 Marne-la-Vallée E-mail address: jourdain@cermics.enpc.fr Reygner, Cermics